# SDR DALA2022021801115

- Difficulty date: February 16, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N305DN
- Make and model: Airbus A321-211
- Aircraft serial: 7149
- Aircraft time: 15,505 hours, 7,950 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3005 - DIV - TO ILM FOR SMOKE WARNING IN LAV A. PASSENGER SEEN EXITING LAVATORY. FLIGHT CREW SMELLED CIGARETTE SMOKE AS WELL. CORRECTIVE ACTION: INSPECTED LAVATORY. NO EVIDENCE OF FIRE OR SMOKE FOUND. (LP# 8543074)
